Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Welcome to Justanswer! I am Dr. Altman and happy to assist you both today!So sorry to hear that Ted is having a reaction to the clavamox, unfortunately what you describe can be seen when clavamox is used so I would advise discontinuing its use and contacting your veterinarian on Monday for a different antibiotic to treat the bladder infection.For now:- Continue the pepcid 10 mg every 12 hours- Wait until morning and begin a very bland diet of white rice and boiled chicken in small more frequent meals to help settle his stomach- Add water to the meals so that we are continuing to "flush" out the bladder to reduce risk of bacterial attachment to the bladder wallOnce the clavamox is out of his stomach he should start to feel better and likely your vet will transition to an alternative for you on MondayI hope this makes sense but please let me know how else I can assist you both today. I am on-line another 15 minutes to assist you tonight
If you have more questions or if I can help in any other way, please do not hesitate to ask! If you would like to accept my answer, please press RATE OUR CONVERSATION (I am not compensated in any other way). Bonuses are always welcome. Thanks!
If you have additional questions after you rate the question, you are welcome to request me for additional conversations if I am on-line or by beginning your question "Dr. Altman..." or "Dogdoc4u..." and others will leave the questions for me. Good luck to you both!!!
How is Ted doing today? Has there been improvement off the clavamox for 12+ hours? I would love an update when you are able...
Please let me know if I can be of any further assistance to you both today!
If you are satisfied with our chat please rate or accept so I may be compensated for my time. Thank you!